# SDR SWAA2019120539373

- Difficulty date: November 18, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 61,647 hours, 36,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A9481
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET CRACKED AT BS. 500D, STR. 19R. / R&R GUSSET IAW SRM AN DWG.
